# SDR AUS20040213

- Difficulty date: March 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 10138901157
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DEFECT REPORT NR WAS CREATED IN LIEU OF DATA BEING ATTACHED TO MDR 04/0176.  CANCELLED, DATED 25TH MARCH 2004.
